# SDR SWAA2021071980689

- Difficulty date: June 7, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB; #1 RIB (STAB STA 92.7); #2 STIFFENER IS CRACKED AT THE LOWER END ; / [01] REMOVED DAMAGE (CRACK) ON STAB RIB (STAB STA 92.7) #2 VERT STIFFENER; L=1.25' X W=0.35' IAW SRM 55-10-09-2R-4. REQUIES NDT TO VERIFIY CRACK FREE.; [02] VERIFIED REMOVED DAMAGE (CRACK) ON STAB RIB (STAB STA 92.7) #2 VERT STIFFENER; L=1.25' X W=0.35' IAW SRM 55-10-09-2R-4. REQUIES NDT TO VERIFIY CRACK FREE.; [08] -INSTALLED REPAIR PARTS ON RIB #2 STIFFENER AREA IAW SRM 55-10-09-2R-4 STEP 4 M THRU 4 R. QC REQUIRED TO VERIFY INSTALLATION.; [09] REPAIRED RT HORIZONTAL STAB; #1 RIB (STAB STA 92.7); #2 STIFFENER IAW SRM 55-10-09-2R-4; [10] VERIFIED REPAIR INSTALLATION ON STAB RIB; [11] VERIFIED JOB COMPLETE
